# SDR FDEA202011172894

- Difficulty date: November 17, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42710
- Aircraft time: 9,204 hours, 4,396 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Closeout Panel
- Part number: 114T41513
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT LOWER COMPOSITE SEAL CRACKED REPAIRED LEFT WING NR 5 CLOSE OUT PANEL, IAW B767-SRM 57-43-01-2R DETAIL II FIG 201 TABLE 1 AND 51-70-07-0G PARA 5H FIGURE 15.
